MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the e360 ventilator back up battery was not working.Patient involvement information was not provided by the customer.Covidien/medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-covidien /medtronic service provider checked the back up battery voltage and found the voltage to be low.It is expected that the back up battery will be replaced.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received that the reported issue occurred during setup.There was no patient involvement at the time of event.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6629573
Report Number2023050-2017-05433
Device Sequence Number13691575
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-SY-IN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer06/12/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1